# SDR FDEA200911184186

- Difficulty date: November 18, 2009
- Submitted: December 1, 2009
- Operation: Air carrier
- Aircraft: N263FE
- Make and model: Boeing 727233
- Aircraft serial: 21625
- Aircraft time: 51,164 hours, 31,479 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Bulged
- Location: Bs 620 S27l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN BULGE STA 620 STR 27L.  CUT OUT DAMAGED AREA DIMS 6.025" X 1.12", FABRICATED DOUBLER REPAIR, TRIPLER REPAIR, STRUCTURAL FILLER,  & FILLER IAW SRM 51-30-2, 53-30-3, AND 51-30-8.
